# SDR ASAA2014070608463

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 2,898 hours, 973 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT WORKING.  ACFT GROUNDED. CYCLED C/B FOR SATCOM IAW FIM 23-15-00-23-801. SATCOM OPS CHECK GOOD.
